Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Experiencing pain in testicle and penis shaft. Is this due to over masturbation?

DOCTOR OF THE MONTH - Dec 2014
Dec 2014
User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2007
Answered : 4473 Questions
Question
Hi,
I am expericnecing mild pain below the balls and at the shaft of the penis.This has lead to weak erections and after masturbation my erection goes away quickly.I consulted a doc.He said its because of overmasturbation.He gave me some meds.They allevated the pain and my erectons were normal again but whenenver i masturbate agian my problem seems to appear again.Can you help me with this and give me a solution.
Posted Sat, 25 May 2013 in General Health
 
 
Answered by Dr. Seikhoo Bishnoi 3 hours later
Hello
Welcome to XXXXXXX

Masturbation is self stimulation of genitals in order to achieve erection. It is a healthy and safe practice. It is not harmful to health or reproductive system. But excess of any thing may cause harm, violent and excess masturbation may cause poor erection which is temporary and reversible. Some times it may lead to infections in epididymis or prostrate which may cause pain. Antibiotic therapy is needed for such conditions along with rest.

You have mentioned that on masturbation pain occurs again and again cause poor erection, I would advise you to please avoid masturbation for at least a week.
Take any ORC painkiller for pain relief.
The symptoms will improve in a week.

If problem of poor erection persist then we can give medicines for erection. Sildenafil, tadalafil etc are very useful drugs used in SOS basis. Herbal medicine Tentax Royal is also useful.

Don't be stressed you will improve without any complications.
If you have more questions you can ask again.

Thanks
Dr. Seikhoo Bishnoi, MD
Above answer was peer-reviewed by
 
Follow-up: Experiencing pain in testicle and penis shaft. Is this due to over masturbation? 7 hours later
Hi,
Thanks for the reply.Its really helpful.I wanted to know one more thing.Do I need to worry about thsi condition of coz I have been stressed out worrying about this?...And is this related to ED?..will i develop ED?

 
 
Answered by Dr. Seikhoo Bishnoi 3 hours later
Hello again

There is no need to worry and take tension, the condition will improve on taking antibiotics and proper rest from any sexual activity. It will not lead to erectile dysfunction. So be assured there is no need to worry.

If you have more queries you can ask again.

Thanks.
Above answer was peer-reviewed by
 
Follow-up: Experiencing pain in testicle and penis shaft. Is this due to over masturbation? 8 hours later
hi,
Thanks for the timely reply.I had one alst question to ask you.I know this prooblem occurred when I inflicted an injury due to violent masturbation.You asked me to reduce masturbation but my question is will the problem arise when I have sex??..If then waht will I do?Can you suggest me some meds to alleviate the condition?
 
 
Answered by Dr. Seikhoo Bishnoi 11 minutes later
Hello again

As the detailed examination is not possible still I can tell you that due to injury minor hematoma or inflammation occurs in shaft of penis or scrotal area which results in pain. But the condition resolves by own. I have asked you to take rest for about 1 week only and you will see improvement. The condition will resolved by own with time, it will not affect your sexual life. After some time you can masturbate also, but try to avoid violent methods. For pain relief and inflammation you can take Ibuprofen once to twice a day for about 5 days provided you are not allergic to any pain killer.

Hope it helps you.

Thanks
Dr. Seikhoo Bishnoi, MD
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor